# SDR EPUA20160428001

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 33,642 hours, 46,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reinforcement
- Part number: 10143014263
- Condition: Cracked
- Location: Door
- Part time: 30,620 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CRACK WAS DISCOVERED IN THE 101-430142-63 LOWER CLOSURE REINFORCEMENT, WHICH IS A PART OF KIT NR 114-4023-3, THAT WAS PREVIOUSLY USED TO REPAIR A CRACK IN THE AIRSTAIR DOOR BOND ASSEMBLY LOWER CLOSURE.  THE DEFECTS FOUND REQUIRED REPLACEMENT OF THE BONDED ASSEMBLY PN 114-00023-69.
